# SDR AALA202401313159

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751019
- Condition: Damaged
- Location: Bs 500b-500c S26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED FASTENER HOLES IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL FROM BS 500B TO BS 500C, S26L. REPLACED INTERCOSTAL PER AARD 53-00-01-06.
